# SDR CALA0001921

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Joint
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXPANSION JOINTS CRACKED AND BUCKLED AT CABIN FLOOR PANEL CNTER STA 886-939. THE EXPANSION JOINTS WERE REMOVED AND NEW EXPANSION JOINTS WERE INSTALLED IAW SRM 51-30-1, 51-10-4,  AND 51-10-3.
